Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

What causes a large floater and spots in the field of vision?

User rating for this question
Very Good
Answered by

Ophthalmologist
Practicing since : 1991
Answered : 238 Questions
Question
Have a large floater in left eye and see VERY small specks in vision in bright sunlight
Wed, 16 May 2018 in Vision and Eye Disorders
 
 
Answered by Dr. Ramesh Kumar 2 hours later
Brief Answer:
Retinoscopy and slit lamp examination are done are they normal?

Detailed Answer:
Hi,
Thanks for query.


eye floaters and spots are very common and usually aren't usually dangerous.. They are caused by clumps or specks of undissolved vitreous gel material floating in the dissolved gel-like fluid (vitreous) in the back of the eye, which cast shadows on the retina when light enters the eye.when the gel-like, vitreous substance begins to shrink it cast a shadow onto the retina.

Go for Retinoscopy of eye and slit examination.
If required opthamologist would suggest you for Buckling operation or VEGF injections would be used weekly for 12 months.
However in most of the cases no treatment is required and they settles down with time.

Regards!
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor